[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] diabetes & prednisone

At this point it is more important to get the reaction under control..
Pred will make blood sugars go up..so watch for that.
I am more concerned about the red streaks..
BTW..he may be allergic to the preservatives in the vaccines..in the MMR they
are formaldehyde and also thermisol (mercury) and yes some batches of vaccines
have been contaiminated..
Be sure he wears something on his medic alert bracelet to let others know
he is
allergic to tetnus..
I hope he will be feeling better soon..
he will be in my prayers.
Oh you can get more info about vaccines from the Association of Birth Defect
Children. They are on the internet..
Take care..

At 05:31 PM 3/3/99 , you wrote:
>hi everybody,
>i have a question, Joe was given a tetanus shot yesterday (because of slicing
>his thumb on his bike). Apparently hes allergic to tetanus, he has temp
>103-104,headache,dizziness,nausea, vomitting, shortness of breath and red
>streaks down arm from injection site.  Doctor wants him to take Prednisone
>and benadryl and do allergy testing later.  What does Prednisone do to blood
>sugars? Anything I need to watch for?                          
>      When he had DPT &MMR vaccinations at age 5 he was hospitalized for the
>same type of symptoms,(except his leg turned purple and swelled to2x normal
>size) but the doctor swore it must have been a bad batch. I'm to think my
>pediatricians are not too bright.
> Doreen-mom of 2 pumpers

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org